MathSciNet Relay Station
MathSciNet bibliographic data
MR965750 32J05 (11F46 11F75 11G18 14H15)
Lee, Ronnie; Weintraub, Steven H. Moduli spaces of Riemann surfaces of genus two with level structures. I. Trans. Amer. Math. Soc. 310 (1988), no. 1, 217–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement